# SDR ASAA2022100440159

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 481 hours, 152 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED ON LANDING. GROUNDED - YES. ACCOMPLISHED B737-9 AMM 24-31-00 ELEC LIGHT BITE PROC FOUND FAULT CODE FOR BAT CHARGER INOP. ACCOMPLISHED AUX BAT CHARGER OPS TEST PER AMM 24-31-31 OPS CHECK NORMAL. AUX BAT CHARG LIGHT INDIC NORMAL OPS.
